Involutary semigroups of complete binary relations
Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1300-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_6_a12,
author = {B. M. Shain},
title = {Involutary semigroups of complete binary relations},
journal = {Doklady Akademii Nauk},
pages = {1300--1303},
year = {1964},
volume = {156},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a12/}
}
B. M. Shain. Involutary semigroups of complete binary relations. Doklady Akademii Nauk, Tome 156 (1964) no. 6, pp. 1300-1303. http://geodesic.mathdoc.fr/item/DAN_1964_156_6_a12/